# SDR SWAA2023020800068

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 64,424 hours, 38,428 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BIN C AND B HAVE CRACK IN FLOOR STA 190 AND STA 205<[01] REPAIRED IAW 25-52-01 AMM OK FOR SVC
